| Model Number |
DAT515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that post implantation of an intraocular lens (iol) the patient experienced a shadow on outside of vision.The iol was exchanged in a secondary procedure 3 months following the initial implantation.Additional information has been requested; however, further information has not been received.